Advertisement

Open-Loop Solvability Operator in Differential Games with Simple Motions in the Plane

  • Liudmila Kamneva
  • Valerii PatskoEmail author
Chapter
Part of the Annals of the International Society of Dynamic Games book series (AISDG, volume 13)

Abstract

The paper deals with an open-loop solvability operator in two-person zero-sum differential games with simple motions. This operator takes a given terminal set to the set defined at the initial instant whence the first player can bring the control system to the terminal set if the player is informed about the open-loop control of the second player. It is known that the operator possesses the semigroup property in the case of a convex terminal set. In the paper, sufficient conditions ensuring the semigroup property in the non-convex case are formulated and proved for problems in the plane. Examples are constructed to illustrate the relevance of the formulated conditions. The connection with the Hopf formula is analysed.

Keywords

Planar differential games Semigroup property Simple motions Open-loop solvability operator 

Notes

Acknowledgments

We are grateful to the unknown reviewer for the valuable remarks. This research was carried out in the framework of the Program by Presidium of RAS “Fundamental problems of non-linear dynamics in mathematical and physical sciences” with financial support of Ural Branch of RAS (project No. 12-\(\Pi \)-1-1012) and was also supported by RFBR, grant No. 12-01-00537.

References

  1. Alvarez O, Barron E, Ishii H (1999) Hopf formulas for semicontinuous data. Indiana U Math J 48(3):993–1035MathSciNetCrossRefzbMATHGoogle Scholar
  2. Aubin J (1991) Viability theory. Birkhäuser, BostonzbMATHGoogle Scholar
  3. Bardi M, Capuzzo-Dolcetta I (1997) Optimal control and viscosity solutions of Hamilton – Jacobi – Bellman Equations. Birkhäuser, BostonCrossRefzbMATHGoogle Scholar
  4. Bardi M, Evans L (1984) On Hopf’s formulas for solutions of HJ equations. Nonlinear Anal 8:1373–1381MathSciNetCrossRefzbMATHGoogle Scholar
  5. Botkin N (1984) Numerical construction of t-sections of a program absorption set in a linear differential game. In: Subbotin A, Patsko V (eds) Algorithms and programms of solution of linear differential games. Ural Scientific Center of the Academy of Sciences of the USSR, Sverdlovsk, pp 5–38 (in Russian)Google Scholar
  6. Cardaliaguet P, Quincampoix M, Saint-Pierre P (1999) Set-valued numerical analysis for optimal control and differential games. In: Bardi M, Raghavan T, Parthasarathy T (eds) Stochastic and differential games: theory and numerical methods. Annals of the International Society of Dynamic Games, vol 4. Birkhäuser, Boston, pp 177–247CrossRefGoogle Scholar
  7. Hadwiger H (1957) Vorlesungen uber inhalt, oberflache und isoperimetrie. Springer, BerlinCrossRefGoogle Scholar
  8. Hopf E (1965) Generalized solutions of nonlinear equations of first order. J Math Mech 14(6): 951–973MathSciNetzbMATHGoogle Scholar
  9. Isaacs R (1965) Differential games. Wiley, New YorkzbMATHGoogle Scholar
  10. Isakova E, Logunova G, Patsko V (1984) Construction of stable bridges in a linear differential game with fixed terminal time. In: Subbotin A, Patsko V (eds) Algorithms and programms of solution of linear differential games. Ural Scientific Center of the Academy of sciences of the USSR, Sverdlovsk, pp 127–158 (in Russian)Google Scholar
  11. Krasovskii N, Subbotin A (1974) Positional differential games. Nauka, Moscow (in Russian)zbMATHGoogle Scholar
  12. Krasovskii N, Subbotin A (1988) Game-theoretical control problems. Springer, New YorkCrossRefzbMATHGoogle Scholar
  13. Polovinkin E, Balashov M (2004) Elements of convex and strongly convex analysis. Fizmatlit, Moscow (in Russian)Google Scholar
  14. Pontryagin L (1967) Linear differential games, II. Sov Math Dokl 8:910–912zbMATHGoogle Scholar
  15. Pontryagin L (1981) Linear differential games of pursuit. Math USSR Sb 40(3):285–303CrossRefzbMATHGoogle Scholar
  16. Pshenichnyy B, Sagaydak M (1971) Differential games with fixed time. J Cybern 1:117–135MathSciNetCrossRefGoogle Scholar
  17. Rockafellar R (1970) Convex analysis. Princeton University Press, PrincetonzbMATHGoogle Scholar
  18. Schwartz L (1967) Cours d’analyse, 1, 2. Hermann, ParisGoogle Scholar
  19. Subbotin A (1991) Minimax and viscosity solutions of Hamilton – Jacobi equations. Nauka, Moscow (in Russian)Google Scholar
  20. Subbotin A (1995) Generalized solutions of first-order PDEs: the dynamical optimization perspective. Birkhäuser, BostonGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2013

Authors and Affiliations

  1. 1.Institute of Mathematics and MechanicsEkaterinburgRussia

Personalised recommendations